Accessibility navigation


Buffon's needle problem with a twist

Glaister, P. (1999) Buffon's needle problem with a twist. Teaching Mathematics and its Applications, 18 (2). pp. 85-88. ISSN 1471-6976

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1093/teamat/18.2.85

Abstract/Summary

Some simple variations of Buffon's well-known needle problem in probability are discussed, and an interesting observation connecting the corresponding results is then made

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:16723
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation